Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 1, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Jan 4, 2012, 3:02 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2012, 3:02 PM MST (22:02 UTC)
- Expired
- Jan 5, 2012, 11:57 AM MST
- In force
- 21 hr
- Issued by
- NWS Billings, MT
The text
As transmitted, in the capitals the NWS used until 2016.
706 WWUS75 KBYZ 042202 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 302 PM MST WED JAN 4 2012 .A STRONG PRESSURE GRADIENT OVER SOUTH CENTRAL MONTANA WILL RESULT IN PERIODS OF STRONG WINDS THROUGH THURSDAY MORNING. MTZ041-051900- /O.NEW.KBYZ.HW.W.0001.120104T2202Z-120105T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 302 PM MST WED JAN 4 2012 ...HIGH WIND WARNING IN EFFECT UNTIL NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON MST THURSDAY. * TIMING...SUSTAINED WINDS OF 40 MPH HAVE OCCURRED AT BIG TIMBER THIS AFTERNOON. PERIODS OF STRONG WEST WINDS WILL CONTINUE THROUGH THURSDAY MORNING. * IMPACTS...DANGEROUS CROSS WINDS ALONG INTERSATE 90 IN THE BIG TIMBER AREA. * WINDS...SUSTAINED WINDS FROM 25 TO 45 MPH WITH GUSTS TO 60 MPH AREA EXPECTED AT TIMES THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 302 PM MST WED JAN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...WINDS HAVE GUSTS AS HIGH AS 62 MPH TODAY IN THE LIVINGSTON AREA. PERIODS OF STRONG WESTERLY WINDS WILL CONTINUE THROUGH MID DAY THURSDAY. WINDS MAY DECREASE A BIT THIS EVENING BEFORE INCREASING AGAIN OVERNIGHT. * IMPACTS...DANGEROUS CROSSWINDS WILL BE POSSIBLE ALONG PORTIONS OF I-90 FROM LIVINGSTON TO BIG TIMBER. * WINDS...SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY. && $$ MTZ066-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 302 PM MST WED JAN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...PERIODS OF STRONG WINDS WILL CONTINUE THROUGH MID DAY THURSDAY. THE STRONGEST WINDS WILL OCCUR LATE TONIGHT THROUGH EARLY THURSDAY MORNING. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. DANGEROUS CROSSWINDS WILL EXIST IN THESE AREAS. * WINDS...SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
3 follow-up statements
519 WWUS75 KBYZ 050353 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 853 PM MST WED JAN 4 2012 .A STRONG PRESSURE GRADIENT OVER SOUTH CENTRAL MONTANA WILL RESULT IN PERIODS OF STRONG WINDS THROUGH THURSDAY MORNING. MTZ041-051900- /O.CON.KBYZ.HW.W.0001.000000T0000Z-120105T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 853 PM MST WED JAN 4 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...WINDS WILL BEGIN INCREASING AGAIN AFTER MIDNIGHT WITH VERY STRONG WEST WINDS CONTINUING THROUGH LATE THURSDAY MORNING. * IMPACTS...DANGEROUS CROSS WINDS CAN BE EXPECTED ALONG INTERSTATE 90 IN THE BIG TIMBER AREA. * WINDS...SUSTAINED WINDS FROM 25 TO 45 MPH WITH GUSTS TO 60 MPH AREA EXPECTED THROUGH LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 853 PM MST WED JAN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...WINDS HAVE BEEN GUSTING OVER 60 MPH THIS EVENING ALONG WITH SUSTAINED WINDS OVER 40 MPH IN THE LIVINGSTON AREA. THESE STRONG WINDS WILL CONTINUE OVERNIGHT AND WILL BEGIN DECREASING BY LATE THURSDAY MORNING. * IMPACTS...DANGEROUS CROSSWINDS WILL BE POSSIBLE ALONG PORTIONS OF I-90 FROM LIVINGSTON TO BIG TIMBER. * WINDS...SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL OVER 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY. && $$ MTZ066-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 853 PM MST WED JAN 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...STRONG WEST WINDS HAVE BEEN GUSTING TO OVER 60 MPH NEAR NYE THIS EVENING. THESE STRONG WINDS WILL CONTINUE OVERNIGHT AND WILL BEGIN DECREASING BY LATE THURSDAY MORNING. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. DANGEROUS CROSSWINDS WILL EXIST IN THESE AREAS. * WINDS...SOUTHWEST 30 TO 45 MPH WITH OCCASIONAL GUSTS OVER 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
073 WWUS75 KBYZ 051002 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 302 AM MST THU JAN 5 2012 MTZ041-051900- /O.CON.KBYZ.HW.W.0001.000000T0000Z-120105T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 302 AM MST THU JAN 5 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH GUSTS AROUND 65 MPH. * TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH LATE THIS MORNING. * IMPACTS...DANGEROUS CROSS WINDS CAN BE EXPECTED ALONG I-90 IN THE BIG TIMBER AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 302 AM MST THU JAN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WINDS...SOUTHWEST WINDS GUSTING NEAR 70 MPH HAVE BEEN REPORTED IN LIVINGSTON OVERNIGHT. EXPECT SOUTHWEST 35 TO 50 MPH WITH OCCASIONAL GUSTS AROUND 65 MPH THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE THIS MORNING. * IMPACTS...DANGEROUS CROSSWINDS WILL BE POSSIBLE ALONG PORTIONS OF I-90 FROM LIVINGSTON TO BIG TIMBER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE UPPER YELLOWSTONE RIVER VALLEY. && $$ MTZ066-051900- /O.CON.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 302 AM MST THU JAN 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * WINDS...GUSTS TO AROUND 60 MPH HAVE BEEN REPORTED NEAR NYE OVERNIGHT. EXPECT SOUTHWEST WINDS OF 35 TO 50 MPH WITH OCCASIONAL GUSTS OVER 65 MPH THIS MORNING. * TIMING...STRONG WINDS WILL CONTINUE THROUGH LATE THIS MORNING. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. DANGEROUS CROSSWINDS WILL EXIST IN THESE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 40 TO 49 MPH WITH GUSTS OF 58 TO 74 MPH ARE POSSIBLE ALONG THE STILLWATER RIVER AND WEST ROSEBUD CREEK VALLEYS. && $$ HTTP://WEATHER.GOV/BILLINGS
659 WWUS75 KBYZ 051857 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1157 AM MST THU JAN 5 2012 MTZ041-052000- /O.CAN.KBYZ.HW.W.0001.000000T0000Z-120105T1900Z/ NORTHERN SWEET GRASS- INCLUDING THE CITY OF...BIG TIMBER 1157 AM MST THU JAN 5 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. BREEZY WEST WINDS FROM 15 TO 30 MPH CAN STILL BE EXPECTED AT TIMES TODAY...BUT THE THREAT FOR HIGH WIND HAS DIMINISHED. $$ MTZ065-066-052000- /O.CAN.KBYZ.WI.Y.0002.000000T0000Z-120105T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 1157 AM MST THU JAN 5 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. BREEZY SOUTHWEST WINDS FROM 20 TO 30 MPH WITH SOME HIGHER GUSTS CAN STILL BE EXPECTED AT TIMES TODAY...BUT THE THREAT FOR HIGH WIND HAS DIMINISHED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Jan 4, 2:42 PM MST, 20 minutes earlier.
Area forecast discussion, Jan 4, 2:42 PM MST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
242 PM MST WED JAN 4 2012
.SHORT TERM...VALID FOR THU AND FRI...
YET ANOTHER WINDY AND MILD DAY ACROSS OUR FORECAST AREA. DIRTY
ANTI CYCLONIC FLOW OVER THE REGION PRODUCED A GOOD DEAL OF CLOUD
COVER WHICH LIMITED MIXING IN A FEW LOW AREAS SUCH AS SHERIDAN.
SO TEMPS DID NOT REACH FORECAST MAX THERE...BUT BILLINGS AND
MILES CITY EACH REACHED NEW RECORDS THANKS TO A MILD AIR MASS AND
DOWNSLOPE WINDS.
SHORT TERM MODELS IN GOOD AGREEMENT ON TURNING MODERATE RIDGING
FLATTER AND STRENGTHENING UPPER WESTERLY FLOW OVER THE NORTHERN
ROCKIES AS SEVERAL RIPPLES TRACK THROUGH SOUTHERN CANADA THE NEXT
DAY OR TWO.
FOR TONIGHT...ANOTHER GOOD SET UP FOR STRONG WINDS AT LIVINGSTON
AND THE FOOTHILLS AROUND NYE. WIND ADVISORY ALREADY IN PLACE
THROUGH NOON THURSDAY LOOKS ABOUT RIGHT AS PRESSURE GRADIENT WILL
WEAKEN SOMEWHAT BY THURSDAY AFTERNOON. WILL ALSO ADD BIG TIMBER
HIGHLIGHT TO THE MIX FOR TONIGHT THROUGH NOON THURSDAY AS THEY
HAVE BEEN FLIRTING WITH CRITERIA LEVEL WINDS AS WELL AND SEE NO
REASON FOR THIS NOT TO CONTINUE. REST OF FORECAST AREA WILL BE
MILD WITH SOME CLOUDS AND MODEST MIXING.
THURSDAY AND THURSDAY NIGHT...LOW AMPLITUDE TROUGH WILL CROSS THE
NORTHERN ROCKIES PUSHING A COLD FRONT SOUTH. MOST OF THE ENERGY
WITH THIS SYSTEM WILL STREAK EAST WITH THE JET STREAM ALOFT...BUT
THERE IS SOME FRONTOGENESIS PROGGED OVER SOUTHERN MONTANA BY LATE
DAY OR EVENING. HOWEVER...THIS IS SHORT LIVED AND THE SYSTEM
APPEARS RATHER MOISTURE STARVED AND WILL HAVE TO BATTLE STRONG
WESTERLY FLOW. HAVE THEREFORE REDUCED POPS IN SOME AREAS AND SNOW
AMOUNTS FOR THE HIGH COUNTRY. ANY PRECIP THAT OCCURS WILL BE
MOSTLY OVER BY FRIDAY AT SUNRISE. FRONTAL PASSAGE WITH THIS SYSTEM
WILL BE LATE IN THE DAY ALLOWING FOR PREFRONTAL WARMING AND
POSSIBLY SOME NEAR RECORD HIGHS AGAIN THURSDAY AFTERNOON.
FRIDAY AND FRIDAY NIGHT...AS THURSDAY NIGHTS WEAKER SYSTEM EXITS
TO THE EAST...WE WILL HAVE A BRIEF LULL IN BOTH PRECIP AND WIND.
EXPECT COOLER TEMPS IN NW FLOW ALOFT. HOWEVER...ANOTHER TROUGH
WILL TRACK THROUGH THE PACIFIC NW AND IDAHO BY FRIDAY EVENING.
THIS SYSTEM IS TAPPING BETTER MOISTURE FROM THE PACIFIC AND
PLACING OUR WESTERN MOUNTAINS UNDER SOME DECENT CONVERGENCE AND
OROGRAPHIC FLOW. HAVE BUMPED UP POPS FRIDAY NIGHT IN THE HIGH
COUNTRY AND STARTED TO TREND SNOW AMOUNTS UP A BIT IN THE 2-4 INCH
RANGE. MAY REQUIRE FURTHER TWEAKS UPWARD SHOULD PATH OF SYSTEM
REMAIN THE SAME AS GOOD Q VECTOR FORCING IS POSSIBLE. THIS WILL
ONCE AGAIN BE MAINLY A MOUNTAIN EVENT WITH ONLY BRIEF LOW LEVEL
CONVERGENCE PROGGED FROM BILLINGS WEST WHERE WE WILL KEEP POPS
LOW. BT
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
THE EXTENDED PERIOD BEGINS SATURDAY WITH A STRONG SHORTWAVE
DIVING SOUTH OF THE REGION...WHILE A WEAKER SHORTWAVE MOVES
THROUGH THE REGION FROM THE NORTHWEST. ALTHOUGH THERE WILL NOT BE
A LOT OF MID-LOW LEVEL MOISTURE TO WORK WITH...THERE MAY BE
ENOUGH ASCENT ALOFT TO GENERATE MID/HIGH CLOUDS AND SOME MOUNTAIN
SNOW SHOWERS...WHICH MAY KEEP DAYTIME TEMPS FROM WARMING MUCH
ABOVE THE MID 30S/LOW 40S.
UPPER LEVEL RIDGING AMPLIFIES SUNDAY INTO MONDAY AHEAD OF THE NEXT
SYSTEM. THIS MEANS CONTINUED DRY WEATHER AND A RETURN TO MUCH
ABOVE NORMAL TEMPS...ESPECIALLY CONSIDERING 850 MB TEMPS ARE
PROGGED TO REACH 3-5C BY SUNDAY AFTERNOON...AND UPWARDS OF 6C
ACROSS MUCH OF THE REGION MONDAY AFTERNOON. THE SURFACE PRESSURE
GRADIENT AND 850 MB HEIGHT GRADIENT ALSO TIGHTEN UP AND BECOME
ORIENTED MORE WEST-EAST SUNDAY INTO MONDAY ACROSS THE WEST...WHICH
FAVORS THE WINDIEST CONDITIONS FROM THE BEARTOOTH/ABSAROKA
FOOTHILLS TO BIG TIMBER NORTH TO JUDITH GAP AND EAST TO
ROUNDUP...BILLINGS AND THE YELLOWTAIL DAM/FORT SMITH REGION. WILL
NEED TO KEEP AN EYE ON THE WIND FOR POTENTIAL ADVISORIES ALONG THE
BEARTOOTH/ABSAROKA FOOTHILLS. DID INCREASE WINDS ACROSS A GOOD
PORTION OF THE WEST SUNDAY INTO MONDAY NIGHT.
MONDAY NIGHT INTO TUESDAY...A STRONG COLD FRONT MOVES THROUGH THE
REGION AS FLOW ALOFT BECOMES NORTHWESTERLY. LOW/MID LEVEL
FRONTOGENESIS...UPPER LEVEL DIVERGENCE AND INCREASING UPSLOPE
FLOW AT THE SURFACE MAY GENERATE SOME LIGHT SNOW/SNOW SHOWERS LATE
MONDAY NIGHT INTO TUESDAY...SO INCREASED POPS A BIT OVER THE
MOUNTAINS AND KEPT SLIGHT CHANCE POPS OVER THE PLAINS. IT WILL
ALSO BE QUITE WINDY ACROSS THE ENTIRE REGION TUESDAY INTO TUESDAY
NIGHT WITH STRONG COLD AIR ADVECTION AND STRONG SURFACE PRESSURE
RISES BEHIND THE FRONT.
FLOW REMAINS NORTHWESTERLY THROUGH THE REMAINDER OF THE
EXTENDED...WHICH WOULD GENERALLY KEEP THE REGION DRY.
HOWEVER...THE 12Z ECMWF SHOWS A POTENT SHORTWAVE MOVING THROUGH
THE FLOW TUESDAY NIGHT/WEDNESDAY MORNING WITH A PERIOD OF SNOW
ACROSS THE WEST. THIS IS A SLOWER PROGRESSION THAN THE PREVIOUS
00Z SOLUTION...WHICH ALSO DEPICTED THE SHORTWAVE MOVING ACROSS THE
WEST. CANNOT DISCOUNT THIS SHORTWAVE ACTIVITY AS THE ECMWF HAS
BEEN THE MORE CONSISTENT MODEL LATELY...THUS KEPT A SLIGHT CHANCE
OF POPS ACROSS THE WEST TUESDAY NIGHT INTO WEDNESDAY MORNING. STC
&&
.AVIATION...
VFR CONDITIONS BENEATH PASSING HIGH-LEVEL CLOUDS ARE EXPECTED OVER
THE AREA THROUGH MID DAY THURSDAY. WEST TO SOUTHWEST WINDS WILL
BE GUSTY OVER THE FOOTHILLS IN PLACES LIKE KLVM AND K6S0. GUSTS
OVER 40 KT WILL OCCUR IN THOSE AREAS. A FEW PLACES ON THE PLAINS
COULD ALSO HAVE GUSTS OVER 20 KT INTO THIS EVENING...AND KBIL IS
EXPECTED TO EXPERIENCE GUSTS TO NEAR 30 KTS THROUGH TONIGHT. STC
&&
.PRELIMINARY POINT TEMP/POPS...
THU FRI SAT SUN MON TUE WED
-----------------------------------------------------------
BIL 038/057 032/042 024/039 024/046 035/053 031/038 020/036
01/N 31/B 11/B 10/N 00/N 22/O 21/B
LVM 039/051 028/040 021/040 017/047 035/050 026/032 017/035
02/W 32/J 22/J 10/N 01/N 22/S 31/B
HDN 029/058 030/046 020/040 022/046 033/052 028/039 018/037
00/B 31/B 11/B 10/B 00/U 12/O 21/B
MLS 032/056 028/043 021/040 020/047 028/054 027/037 019/034
00/N 21/N 01/B 10/B 00/B 12/S 21/B
4BQ 032/058 027/044 019/040 020/046 027/052 026/041 017/032
00/B 21/B 01/B 10/B 00/U 02/S 21/B
BHK 030/056 026/041 019/036 019/043 026/050 026/036 015/028
00/N 11/N 01/B 00/B 00/U 02/S 21/N
SHR 029/053 026/039 016/037 017/044 026/053 025/039 016/032
00/B 31/B 11/B 10/U 00/U 12/O 32/S
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...HIGH WIND WARNING IN EFFECT UNTIL NOON MST THURSDAY FOR ZONE
41.
WIND ADVISORY IN EFFECT UNTIL NOON MST THURSDAY FOR ZONES
65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Jan 4, 2:48 PM MST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 248 PM MST WED JAN 4 2012 MTZ028-029-034-035-038>042-056-057-063>068-WYZ098-099-052200- SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 248 PM MST WED JAN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT STRONG SOUTHWESTERLY WIND WILL CONTINUE FROM LIVINGSTON TO BIG TIMBER AND IN THE NYE AREA WITH WIND GUSTS TO 60 MPH. THESE STRONG WINDS WILL CREATE DANGEROUS CROSSWINDS ALONG I-90 FROM LIVINGSTON TO BIG TIMBER. TRAVELERS IN THESE AREAS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY STRONG SOUTHWEST WINDS ARE EXPECTED ON THURSDAY FROM LIVINGSTON TO NYE...AND FROM BIG TIMBER TO HARLOWTON. TRAVELERS SHOULD MONITOR THE LATEST FORECASTS BEFORE TRAVELING IN THESE AREAS THIS WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ030>033-036-037-058-052200- TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER- SOUTHERN ROSEBUD- 248 PM MST WED JAN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 5:20 AM MST | Wind Advisory | BYZ | Park, Stillwater, Sweet Grass | 31 hr |
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.